# SDR CA150324002

- Difficulty date: March 24, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Boeing 767375
- Aircraft time: 71,508 hours
- Engine: Ge CF680C2B6F
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Failed
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: L

## Discrepancy

(CAN) THE ACFT ENCOUNTERED A FLAP DISAGREE ON FINAL APPROACH.  THE FLIGHT CREW COMMENCED A MISSED APPROACH.  THE SECOND APPROACH WAS OTHERWISE ROUTINE.  NO ADVERSE PASSENGER REACTION WAS REPORTED.  RESOLUTION NO MSG FOUND AND FLAP/SLAT OPERATIONAL TEST CARRIED OUT NO FAULT FOUND IAW AMM 27-58-00-715-001.
